Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

One-parameter transformation groups of the three-sphere


Author: Robb Jacoby
Journal: Proc. Amer. Math. Soc. 7 (1956), 131-142
MSC: Primary 22.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0075531-0
MathSciNet review: 0075531
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.0X

Retrieve articles in all journals with MSC: 22.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0075531-0
Article copyright: © Copyright 1956 American Mathematical Society